# SDR 07FDEA04028

- Difficulty date: August 27, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT OUTBOARD FLAP, UPPER SKIN, MAIN SPAR RIB 2.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR WAS EVALUATED  AND FOUND NOT CONFORM TO SRM.  A NEW REPAIR WAS ACCOMPLISHED IAW FEDEX EA-6-5710-113163.
